| Model Number |
MMT-874 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing had detached at the site location.Reportedly, the site location was his abdomen and the pump was also located on the abdomen.The infusion had been used for two days.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
Event or Problem Description
On 06-mar-2020: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that all test results were within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set's tubing had detached at the site location.Reportedly, the site location was his abdomen and the pump was also located on the abdomen.The infusion had been used for two days.The infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.